# SDR AALA951007

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Part number: 2274501
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BHX - FLT NR 0024 - BUSINESS CLASS GALLEY WARMING CARTS OVERHEATS SEVERELY WITH ELECTRICAL SMELL.  REPLACED BUSINESS CLASS GALLEY WARMING CART.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
